MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Radiation Sterilized Extension Sets; Set, administration, intravascular

BAXTER HEALTHCARE CORPORATION Radiation Sterilized Extension Sets; Set, administration, intravascular
Model Number 2N1191
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Radiation Sterilized Extension Sets
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina NA 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50142598
Report Number1416980-2026-02558
Device Sequence Number15804884
Product Code FPA
UDI-Device Identifier00085412004532
UDI-Public(01)00085412004532(10)DR26B03017
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K811078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2N1191
Device Catalogue Number2N1191
Device Lot NumberDR26B03017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown